# SDR SWAA2022013164441

- Difficulty date: January 26, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 75,483 hours, 44,261 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Fwd Entry Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY SLIDE NOT SEATED PROPERLY ON GIRT BAR ; / [01] REMOVED AND REPLACED GIRT BAR FASTENERS PER SRM 51-40-02-0G-0
